View Single Post
  #1  
Old 02-17-09, 12:14 PM
drumn4state's Avatar
drumn4state drumn4state is offline
Member
 

Join Date: Nov 2008
Location: Peoria, IL
Posts: 34
Thanks: 0
Thanked 7 Times in 5 Posts
drumn4state is on a distinguished road
Makes me sleeeeeeepy......

I have been on Concerta 36mg for a while now and have noticed something strange. I wake up in the morning and take my meds. Sometimes after the meds kick in, I am so sleepy I can barely keep my eyes open. I would liken it to taking a large dose of benedryl and the drowsiness that comes from that. The first few times this happened I tried to combat it by taking a 10mg IR Ritalin. This helped some, but I was still extremely sleepy. I have noticed that it doesn't matter how much sleep I get the night before. For example, last night I got plenty of sleep but today I am still so sleepy I can barely function. I haven't taken any additional meds except my nexium in the morning and I take ambien at night, which I know is out of my system when I get out of bed (I can tell when it isn't). Has anyone else had this experience with Concerta? Could it be that my dose is too low? I know at my next appointment my pdoc is going to up me to the 54mg. This doesn't happen very often but when it does it sucks. Should I take an additional (2) 10mg IR Ritalin to help this?
__________________
Effexor XR 150mg, Adderall XR 40mg b.i.d, Wellbutrin 150mg, Propranolol 10mg, Ambien 10mg, Trazodone 100mg.

ADD
Major Depressive Disorder
Panic Disorder
General Anxiety Disorder
Social Anxiety Disorder

Reply With Quote